RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 184, Number 9  


Some properties of the spectrum of nonlinear equations of Sturm–Liouville type
A. P. Buslaev
3
The base rank of varieties of Lie algebras
M. V. Zaicev
21
On the spectrum of the pencil in the Verigin–Muskat problem
E. V. Radkevich
41
On some classes of smooth transformations in the space of symmetric matrices
N. V. Ilyushechkin
89
Existence of solutions with singularities for the maximal surface equation in Minkowski space
A. A. Klyachin, V. M. Miklyukov
103
Symmetries and the topology of dynamical systems with two degrees of freedom
V. V. Kozlov, N. V. Denisova
125
On symmetric invariants of some modular Lie algebras
L. P. Bedratyuk
149
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019